# SDR 08FDEA04618

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504634
- Part serial: BKJ001
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBD AFT 311N5046-34 SKIN PANEL ASSY HAS CORROSION ON INNER SURFACE.  FOUND SKIN ASSY CORRODED OUT OF LIMITS IAW SRM 54-50-01 (L= 1.5 INCH, W= 2.0 INCH, D= .028 INCH).  ROUTED SKIN PANEL ASSY FOR REPAIR ON AMII WORK ORDER NR 7434, DATED 07/14/08 AGAINST W/C T F-5450-122806 AND EA F-5450-122806, REV "A", DATED 07/17/08.  INSTALLED NR1 PYLON INBD REPAIRED SKIN PANEL ASSY IAW DRAWING 311N5002.  THIS REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR.
